# SDR DXTA2015030205988

- Difficulty date: February 28, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N767QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20533
- Aircraft time: 151 hours, 81 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 302270402
- Part serial: 0175
- Condition: Failed
- Part time: 81 hours, 49 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WOW FAIL & PROX SYS FAULT ILLUMINATED.  PERFORMED DOWNLOADS OF MDC & PSEU.  CONFIRMED THAT PSEU IS CAUSING FAULT.  R & R PSEU IAW BD-100 AMM 32-61-09.  OPS CHECKED SATISFACTORY.
